Table of Contents
ISRN Mathematical Physics
Volume 2012, Article ID 341612, 15 pages
http://dx.doi.org/10.5402/2012/341612
Research Article

Bianchi Types II, VIII, and IX String Cosmological Models with Bulk Viscosity in a Theory of Gravitation

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 24 November 2011; Accepted 25 December 2011

Academic Editor: W.-H. Steeb

Copyright © 2012 V. U. M. Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. U. M. Rao, K. V. S. Sireesha, and M. Vijaya Santhi, “Bianchi Types II, VIII, and IX String Cosmological Models with Bulk Viscosity in a Theory of Gravitation,” ISRN Mathematical Physics, vol. 2012, Article ID 341612, 15 pages, 2012. https://doi.org/10.5402/2012/341612.